MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; DENTAL ABUTMENT
Model Number HC343
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was reported that the healing collar do not screw into the implant.Procedure completed with another healing collar.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A heal collar 3.5x4.5, 3mm (hc343) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and a damaged threads.Functional testing was performed for the returned product with an in-house stock device and would not assemble as intended.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: instructions for use for healing collars, healing screws, surgical cover screws and temporary gingival cuffs (9658 rev 2-10/19).Information identified: contraindications, warnings, breakage potential adverse events.Dhr review was completed for the subject lot number (2019101564).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019101564) for similar event and no other complaint was identified.October post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 3.5X4.5, 3MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10618863
Report Number0002023141-2020-01562
Device Sequence Number3830463
Product Code NHA
UDI-Device Identifier00889024014992
UDI-Public(01)00889024014992(17)241025(10)2019101564(241)HC343
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2024
Device Model NumberHC343
Device Catalogue NumberHC343
Device Lot Number2019101564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR